A global calculus of parameter-dependent pseudodifferential boundary problems in$L$_{p}Sobolev spaces

Gerd Grubb Department of Mathematics, University of Copenhagen Niels Jørgen Kokholm Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.331780

Acta Mathematica, 171, (2), 165-229, 1991.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:20 uploaded by actaadmin ] [ 101 downloads ] [ 0 comments ]
@inproceedings{gerd1991a,
  title={A global calculus of parameter-dependent pseudodifferential boundary problems in$L$_{p}Sobolev spaces},
  author={Gerd Grubb, and Niels Jørgen Kokholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320762802489},
  booktitle={Acta Mathematica},
  volume={171},
  number={2},
  pages={165-229},
  year={1991},
}
Gerd Grubb, and Niels Jørgen Kokholm. A global calculus of parameter-dependent pseudodifferential boundary problems in$L$_{p}Sobolev spaces. 1991. Vol. 171. In Acta Mathematica. pp.165-229. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203320762802489.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved